Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 16, Number 1 (2012), 13-45.
THE SEGAL-BARGMANN TRANSFORM FOR COMPACT QUOTIENTS OF SYMMETRIC SPACES OF THE COMPLEX TYPE
Let $G/K$ be a Riemannian symmetric space of the complex type, meaning that $G$ is complex semisimple and $K$ is a compact real form. Now let $\Gamma$ be a discrete subgroup of $G$ that acts freely and cocompactly on $G/K$. We consider the Segal-Bargmann transform, defined in terms of the heat equation, on the compact quotient $\Gamma \backslash G/K$. We obtain isometry and inversion formulas precisely parallel to the results we obtained previously for globally symmetric spaces of the complex type. Our results are as parallel as possible to the results one has in the dual compact case. Since there is no known Gutzmer formula in this setting, our proofs make use of double coset integrals and a holomorphic change of variable.
Taiwanese J. Math., Volume 16, Number 1 (2012), 13-45.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hall, Brian C.; Mitchell, Jeffrey J. THE SEGAL-BARGMANN TRANSFORM FOR COMPACT QUOTIENTS OF SYMMETRIC SPACES OF THE COMPLEX TYPE. Taiwanese J. Math. 16 (2012), no. 1, 13--45. doi:10.11650/twjm/1500406526. https://projecteuclid.org/euclid.twjm/1500406526